# SDR ASAA0240195

- Difficulty date: November 13, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65C80736404
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECKED, FOUND RIGHT WING UPPER TRAILING EDGE PANEL SUPPORT HAS FASTENER  HOLE ELONGATED AT WBL 70 AT BS 729.  REPAIRED IAW SRM.  (M)
